Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Olanzapine withdrawal. Help me through it?

(6 Posts)
StuRedman Tue 12-Apr-16 16:54:45

I'm now down to 2.5mg.

I can't sleep and when I do I have awful, vivid dreams.

I'm sweating like a beast.

I feel nauseous on and off all day and have a dodgy tummy.

Horrible intermittent headaches.

No appetite and eating is a chore (hey, maybe I'll lose some of the 4.5 stone I've piled on).

Huge anxiety and depersonalisation.

Crying at the drop of a hat. And the reverse, fits of giggles at mildly funny things.

Any idea how long I'll have these symptoms for? And will they get worse when I drop the last 2.5mgs? It's horrifying.

Finchley26 Tue 12-Apr-16 18:12:04

I haven't done it. I am dreading anyone taking me off olanzapine.

I did go through six days without it though and it was truly awful. I found being outside helped a lot. I walked everywhere too as I was very 'racey'.

I am going to hold you in my thoughts over the next few weeks. Please keep us updated with how you are doing.

StuRedman Tue 12-Apr-16 18:19:07

flowers

StuRedman Tue 12-Apr-16 21:27:02

Needy bump for anyone around this evening. I'm curled up on the sofa with stomach cramps ruminating on everything I've said wrong today.

KeemaNaanAndCurryOn Tue 12-Apr-16 21:51:46

this is the best site I've found for info on withdrawal

When I've reduced and come off APs before, the nausea and stomach cramps tend to last a day or so. The other symptoms depend on dose and length etc.

Totally worth it though in the end xx

StuRedman Tue 12-Apr-16 22:34:42

Thanks Keema. flowers

I'm determined to battle through it and come off it entirely, I hate how fat and slow it's made me.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now